# SDR EE4Y2020062411473

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 63,399 hours, 22,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A33214
- Condition: Scratched
- Location: Bs 540-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BETWEEN BS 540 AND BS 727 STR 10R,SKIN WITH SCRIBES LINES IN SEVERAL PLACES. IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST: 4-4738386530 AND I.A.W COOPESA EO# COO-EO-11350-R00.(REF JOB A1J004 ITEM 2-127)
